# SDR ASAA2019102831093

- Difficulty date: October 23, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 42,286 hours, 12,598 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP LIGHT ILLUMINATES ON RECALL. LIGHT EXTINGUISHES ON MASTER CAUTION SYSTEM RESET. GROUNDED - YES. ACCOMPLISHED BITE TEST ON LEFT AND RIGHT PACK ZONE TEMP CONTROLLERS PER B737-800 AMM 21-61-00. FAULT RESET. RAN PACKS FOR 30 MINUTES. NO FAULTS FOUND.
